Home > Current > Vol.2 No.2 (2012) > Table of Contents

Vol 2, No 2 (2012)

TWMS J. App. & Eng. Math.

SCATTERING BY A MOVING PEC PLANE AND A DIELECTRIC HALF-SPACE IN HERTZIAN ELECTRODYNAMICS
Burak Polat
 
123−144
[PDF]
GENERALIZATION OF THE LEE WEIGHT TO Ζpk
Bahattin Yildiz, Zeynep Odemis Ozger
 
145−153
[PDF]
THE HYPERBOLIC SYSTEM OF EQUATIONS WITH NONLOCAL BOUNDARY CONDITIONS
Allaberen Ashyralyev, Rahat Prenov
 
154−178
[PDF]
b-m1 DEVELOPABLE SURFACES OF BIHARMONIC NEW TYPE b-SLANT HELICES ACCORDING TO BISHOP FRAME IN THE SOL SPACE Sol3
Talat Korpinar, Essin Turhan
 
179−184
[PDF]
ON TRACKING OF SOLUTIONS OF PARABOLIC VARIATIONAL INEQUALITIES
Haydar Akca, Vyacheslav I. Maksimov
 
185−194
[PDF]
A NUMERICAL SOLUTION OF AN INVERSE PARABOLIC PROBLEM
Reza Pourgholi, Mortaza Abtahi, S. Hashem Tabasi
 
195−209
[PDF]
CONTRIBUTION OF HIGHER ORDER TERMS TO THE NONLINEAR SHALLOW WATER WAVES
Hilmi Demiray
 
210−218
[PDF]
ENERGY PRESERVING INTEGRATION OF KDV-KDV SYSTEMS
Bulent Karasozen, Gorkem Simsek
 
219−227
[PDF]
ASYMPTOTIC EXPANSIONS FOR THE ERGODIC MOMENTS OF A SEMI-MARKOVIAN RANDOM WALK WITH A GENERALIZED DELAYING BARRIER
Tahir Khaniyev, Ali Akbar Fattahpour Marandi, Ihsan Unver
 
228−237
[PDF]
SERIES SOLUTION OF EPIDEMIC MODEL
Nurettin Dogan, Omer Akin
 
238−244
[PDF]

LOG IN

Username:
Password:
Remember Me